I had regular period till now but i took antibiotics for acne for 3 moths and my last period was on may12th till now i missed one cycle so i want to know its only because of antibiotics ? and just because of that tiny small whitehead pimple appear .
is that sign of my period is coming soon?
Like the answers? Chat privately for 24 hours with the doctor of your choice
Please consult a gynaecologist since without examining it is difficult to advise. Taking antibiotics will not delay your periods, there must be some other reason for the delayed period . The gynaecologist can help you out.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.